# SDR UALA2012082104650

- Difficulty date: August 21, 2012
- Submitted: September 14, 2012
- Operation: Air carrier
- Aircraft: N227UA
- Make and model: Boeing 777222
- Aircraft serial: 30555
- Aircraft time: 44,252 hours, 5,366 cycles
- Engine: Pwa PW4090
- Engine time: 57,481 hours, 7,866 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Vane
- Condition: Damaged
- Location: Nr 2 Engine
- Part time: 57,481 hours, 7,866 cycles
- Stage of operation: IN
- How discovered: B
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOROSCOPED NR 2 ENGINE FOUND BURN THOUGH IN T1 VANE AT 3:00 POS.  FOUND ANOTHER VANE 3:00 POSITION WITH BURN THROUGH AT THE RADIUS.  REPLACED NR 2 ENGINE PER MM.
